# SDR UPS05545231

- Difficulty date: August 20, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Inoperative
- Location: R2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P3 R2 WINDOW EXT CRANK HANDLE WILL NOT OPEN.  INSPECTED R2 FWD STRIKER BRACKET TO VERIFY THAT EO B757-5610-5738 WAS C/W.  THIS EO WAS C/W BUT STRIKER BRACKET WAS OUT OF ADJUSTMENT.  ADJUSTED STRIKER BRACKET AS PER EO B 757-5610-5738D.  OPS CHECKED EXTERNAL CRANK HANDLE IAW TASK CARD 56-001-01 AND OPS CK GOOD.
